RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 134, Number 2, Pages 243–253 (Mi tmf149)  

This article is cited in 2 scientific papers (total in 2 papers)

The Spectrum and Eigenfunctions of the Two-Dimensional Schrödinger Operator with a Magnetic Field

Yu. P. Chuburin

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

Abstract: We prove several theorems concerning the eigenfunctions and eigenvalues of the Schrödinger operator for a large constant magnetic field.

Keywords: Schrödinger operator, magnetic field, eigenfunction, eigenvalue

DOI: https://doi.org/10.4213/tmf149

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 134:2, 212–221

Bibliographic databases:

Received: 11.01.2002
Revised: 17.07.2002

Citation: Yu. P. Chuburin, “The Spectrum and Eigenfunctions of the Two-Dimensional Schrödinger Operator with a Magnetic Field”, TMF, 134:2 (2003), 243–253; Theoret. and Math. Phys., 134:2 (2003), 212–221

Citation in format AMSBIB
\Bibitem{Chu03}
\by Yu.~P.~Chuburin
\paper The Spectrum and Eigenfunctions of the Two-Dimensional Schr\"odinger Operator with a Magnetic Field
\jour TMF
\yr 2003
\vol 134
\issue 2
\pages 243--253
\mathnet{http://mi.mathnet.ru/tmf149}
\crossref{https://doi.org/10.4213/tmf149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025796}
\zmath{https://zbmath.org/?q=an:1178.81071}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 134
\issue 2
\pages 212--221
\crossref{https://doi.org/10.1023/A:1022228120876}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181522200006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf149
  • https://doi.org/10.4213/tmf149
  • http://mi.mathnet.ru/eng/tmf/v134/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mouayn Z, “Characterization of two-dimensional Euclidean Landau states by coherent state transforms”, Journal of Physics A-Mathematical and General, 37:17 (2004), 4813–4819  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Yu. P. Chuburin, “O dvumernom magnitnom operatore Shredingera v periodicheskom vneshnem pole”, Izv. IMI UdGU, 2006, no. 1(35), 77–82  mathnet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:76
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019